# SDR ABXA010208

- Difficulty date: April 26, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 39,542 hours, 41,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Part time: 9,795 hours, 9,185 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE DURING THE CREW PREFLIGHT INSPECTION.  MAINTENANCE REPLACED THE EMERGENCY LIGHT POWER SUPPLY, IAW DC-9 MM 33-53-02.
